# SDR REXA2020020580184

- Difficulty date: January 18, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 30,517 hours, 28,451 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF REAR PRESSURE BULKHEAD HAS 10 SCREW CHAFES ON WEB BETWEEN RBL 27 TO LBL 27 AND WL 73.0 TO WL 137
REPAIRED CHAFFED AREAS ON FS 621 BULKHEAD BETWEEN RBL 27 & LBL 27 WL  73.0 TO WL 137 IAW BOMBARDIER REO'S 601R-53-61-1285 REV-E, DATED: 2016-10-31 & 601R-53-61-2155 REV-A DATED 2013-08-13. WVAC EMP# 574771
